# SDR DALA2017072905831

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME FAIL SAFE CORRODED STA 740 ABOVE STR 27R. REMOVED AND REPLACED SUPPORT CHANNEL AT STA 740, S22R TO S25R IAW SRM 51-40-02 AND DWG 143N1016 REV E.
